# SDR ASAA2014051408007

- Difficulty date: May 14, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 47,147 hours, 18,068 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310100
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK IS WORN AT BS 520, RBL 45.50.  ACFT GROUNDED.  BLENDED AREA AND FOUND OUT OF LIMITS IAW SRM 53-00-52.  CUTOUT DAMAGE, LOCATED DRILLED AND INSTALLED  REPAIR PACK IAW REO-G17476 REV A AND EA 900-53EA 12799.
